Mathematical Research Letters

Volume 17 (2010)

Number 4

Rank-Crank type PDE’s and non-holomorphic Jacobi forms

Pages: 589 – 600

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n4.a1

Authors

Kathrin Bringmann (Mathematical Institute, University of Cologne, Germany)

Sander Zwegers (School of Mathematical Sciences, University College Dublin, Ireland)

Abstract

In this paper we show how Rank-Crank type PDE’s (first found by Atkin and Garvan) occur naturally in the framework of non-holomorphic Jacobiforms and find an infinite family of such differential equations. As an application we show an infinite family of congruences for odd Durfee symbols, a partition statistic introduced by George Andrews.

Full Text (PDF format)